# SDR USAA2011092600033

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 31,427 hours, 18,489 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151200000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL BETWEEN FR42 TO FR47, BETWEEN Y1292 TO Y1589.  REPLACED FLOOR PANEL BETWEEN FR42 TO FR47, BETWEEN Y1292 TO Y1589 IAW CMM MCGILL IRM9701, REV G.
